# SDR IPXA2014031982323

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 46,485 hours, 15,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T316069
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, DENT ON LT WING OTBD FLAP T/E WEDGE LOWER SKIN.    REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1, FIG 201, REV 58.01 & SRM 51-70-07-0G-0, GENERAL FIGURE 10, REV 58.01.
